# SDR DALA2015102506414

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-211
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 26 LT IN FWD CARGO COMPARTMENT BETWEEN STR 42L TO STRINGER 43L.  REPLACED CLEAT LOCATED AT FRAME 26 IN FWD CARGO COMPARTMENT BETWEEN    STR 42L TO STRINGER 43L IAW SRM 51-72-11 AND DWG D53231712.
